# SDR CALA2023061401849

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 81,205 hours, 32,015 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: D5348020701852
- Condition: Missing
- Location: Lav Svc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR MISSING. REQUEST CDL FOR MISSING LAV SERVICE DOOR. REMOVED ALL RELATED TOMC APPROVED CDL 52A. HARDWARE AND COMPLIED WITH MAINTEANCE TASKS. DISPATCH DESK: S30  NAME: C.E DATE: 11-JUN-23- NOC      DESK: A320 NAME: J.R DATE: 11-JUN-23- OKAY TO CDL 52A ADDING PICTURES OF THE AFFECTED DOOR INSTALLED NEW LAV SERVICE DOOR REF IPC 52-42-00  PARTS USED: 18-5242-3-0011,QTY :1
